# SDR 96UAL900328

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, R
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION DETECTED A LOUD REPORT ACCOMPANIED BY AIRCRAFT SHAKING.  SHORTLY AFTER,  HEARD TWO ADDITIONAL BANGS ALONG WITH JERKING.  EGT BEGAN TO RISE, RETURNED RIGHT ENGINE TO IDLE.  RE-APPLICATION OF POWER TO RIGHT ENGINE RESULTED IN CONTINUED COMPRESSOR STALL.  ENGINE RETURNED TO IDLE, AIRCRAFT RETURNED TO FIELD.  9TH STAGE BLADE FAILURE.  REPLACED ENGINE.
